Paracetamol Stada 1 g 40 comp View larger

Paracetamol Stada 1 g 40 comprimidos

Indicated for the symptomatic treatment of pain of any cause of moderate intensity.
Reduces fever and discomfort that accompany colds and flu.

More details

2,50 € tax incl.

More info

 1. WHAT IS Paracetamol Stada 1 G TABLETS AND WHAT IT IS USED
Paracetamol Stada 1 G TABLETS. It belongs to the group of medicines called analgesics and antipyretics.
Paracetamol Stada 1 G TABLETS is indicated for the symptomatic treatment of pain of any cause of moderate intensity, such as: postoperative pain and postpartum, rheumatic pain (osteoarthritis and rheumatoid arthritis), lumbago, stiff neck, sciatica, neuralgia, back pain , muscle aches, menstrual cramps, headache, fever, dental pain and discomfort that accompany colds and flu.


 2. Before taking Paracetamol Stada 1 G TABLETS
Do not take Paracetamol Stada 1 G TABLETS if:
- If you are allergic (hypersensitive) to paracetamol or any of the other ingredients of Paracetamol Stada 1 G TABLETS
- If you have liver disease.

Take special care with Paracetamol Stada 1 G TABLETS:
Do not exceed the recommended dose.
If you have kidney, heart or lung disease or anemia (decreased hemoglobin level in the blood, or because of a decrease in red blood cells), you should consult your doctor before taking this medicine.
In chronic alcoholics should be careful not to take more than 2 g / day of paracetamol.
If the pain persists for more than 10 days, fever more than 3 days or pain or fever worsen or other symptoms, discontinue treatment and consult a doctor.
In children under 15 years old consult your doctor or pharmacist as there are other presentations at doses that cater to this group of patients.

Using other medicines:
Tell your doctor or pharmacist if you are taking or have recently taken any other medicines, including medicines obtained without a prescription.

Taking Paracetamol Stada 1 G TABLETS with food and drink:
The use of paracetamol in patients who consume alcohol regularly (three or more alcoholic drinks a day-beer, wine, liquor .... a day) can cause liver damage.

IMPORTANT FOR WOMEN
If you are pregnant or think you may be pregnant, consult your doctor before taking this medicine. Durantes medicine use pregnancy can be dangerous for the embryo or fetus, and should be monitored by your doctor.

Lactation
Consult your doctor or pharmacist before taking any medicine.
small amounts of paracetamol may appear in breast milk, therefore it is recommended that you consult your doctor or pharmacist before taking this medicine.

Driving and using machines
It has not been described to modify any effect drivability and handling machinery.


 3. HOW TO TAKE Paracetamol Stada 1 G TABLETS
Follow these instructions unless your doctor gave you different advice.
Remember to take your medicine. 1 G Paracetamol STADA tablets should be taken orally. Depending on your preference, tablets may be ingested directly or halved with water, milk or fruit juice. Ask your doctor or pharmacist if you have doubts. The usual dose is:
- Adults and children over 15 years: The usual dose is 1 tablet (1 g of paracetamol) 3-4 times a day. The shots must be administered at least 4 hours. more than 4 tablets (4 g) in 24 hours is not taken.
- Patients with liver disease or kidney disease: should consult their doctor
- Elderly: should consult their doctor
If you assume that the action of Paracetamol Stada 1 G TABLETS is too strong or too weak, talk to your doctor or pharmacist.
When the administration of lower doses of acetaminophen 1 g per dose required should use paracetamol other presentations that fit the required dosage.

If you take more Paracetamol Stada 1 G tablets than you should:
If you have taken Paracetamol Stada 1 G TABLETS more than you should, immediately consult your doctor or poison control center, phone +34 915 620 420. If an overdose, immediately go to a medical center even if no symptoms , as they often do not appear until after three days of taking the overdose, even in cases of severe poisoning. Symptoms of overdose may include: dizziness, vomiting, loss of appetite, yellowing of the skin and eyes (jaundice) and abdominal pain.
Treatment of overdose is most effective if started within 4 hours after taking the medicine.
Patients treated with barbiturates or suffering from chronic alcoholism may be more susceptible to an overdose of paracetamol.

If you forget to take Paracetamol Stada 1 G TABLETS:
Do not take a double dose to make up for the missed dose, just take the missed dose when you remember taking the following doses separation between shots indicated in each case (at least 4 hours).


 4. POSSIBLE SIDE EFFECTS
Like all medicines, Paracetamol Stada 1 G TABLETS can cause side effects, although not everybody gets them.
Paracetamol Stada 1 G TABLETS may cause the following side effects:
- Rare (between 1 and 10 in 10,000 patients): discomfort and brownout.
- Very rare (less than 1 in 10,000 patients): allergic reactions (such as skin reactions), lowering glucose, blood disorders and impaired liver and kidney.
If any of the side effects gets serious, or if you notice any side effects not listed in this leaflet tell your doctor or pharmacist.


 5. HOW TO STORE Paracetamol Stada 1 G TABLETS:
Keep out of reach and sight of children.
This medicine does not require any special storage conditions.
Do not use Paracetamol Stada 1 G TABLETS after the expiration date on the carton (after EXP.). The expiry date is the last day of that month.
Medicines should not be disposed of via wastewater or household waste. Ask your pharmacist how to dispose of medicines no longer required. This way you will help to protect the environment.


 6. FURTHER INFORMATION
Composition of Paracetamol Stada 1 G TABLETS
The active substance is paracetamol.
The other ingredients are: pregelatinized corn starch (gluten), stearic acid, povidone, crospovidone, microcrystalline cellulose and magnesium stearate of plant origin.

Looks like and contents of the pack
Paracetamol Stada 1 G TABLETS comes in the form of tablets for oral administration, in packs of 40 tablets. Tablets are grooved which allows dividing the tablet into equal doses.

Authorization holder responsible for marketing and manufacturing:
Headline
LABORATORIO STADA, S.L. Frederic Mompou 5
Sant Just Desvern

Responsible for manufacturing:
Toll Manufacturing Services S.L.
C / Aragoneses, 2 28108 Alcobendas (Madrid)


Source: Spanish Agency for Medicines and Health Products

DOWNLOAD LEAFLET

Related products

This online pharmacy is licensed for online sales of over-the-counter medicines for human use. For your safety we recommend buying OTC medicines only on websites that include the common logo of the European Union which verifies that it is a legal pharmacy.



Consellería de Sanidade

Agencia española de medicamentos y productos sanitarios

Centro de información del medicamento

Colegio oficial de farmacéuticos de Ourense